MAUDE Adverse Event Report: DEPUY SPINE INC REDUCTION THREADED POST; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC REDUCTION THREADED POST; MISC ORTHO SURGICAL INSTR
Model Number 286735730
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the latching spring inside the reduction threaded post, p/n: 286735730, was missing.No other problems identified.A dimensional inspection was unable to be performed due to post-manufacturing damage.A functional test was not conducted since the mating device was not returned.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the reduction threaded post, p/n: 286735730 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: yes, conforms.Dimensional inspection: n/a.Device history: a review of the receiving inspection (ri) for reduction threaded post was conducted identifying that serial number mi56531 was released in single batch.Batch 1: lot qty of 55 units was released on 16 mar 2017 with no discrepancies.Supplier: micropulse incorporated.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in norway as follows: it was reported by the sales rep in norway that during an unknown surgery on (b)(6) 2022, it was observed that the splints inside the article was gone, and it is no longer staying in place on the reduction driver device.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This is report 2 of 2 for (b)(4).This report is for a threaded post.

Brand Name
REDUCTION THREADED POST
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15212415
Report Number1526439-2022-01390
Device Sequence Number4622710
Product Code LXH
UDI-Device Identifier10705034214665
UDI-Public(01)10705034214665
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286735730
Device Catalogue Number286735730
Device Lot NumberMI56531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REDUCTION THREADED POST; REDUCTION THREADED POST; REDUCTION THREADED POST; REDUCTION THREADED POST
Patient SexUnknown